Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Stopped birth control pills. Prescribed primolut. Ultrasound doesnot show fetus. Is this pregnancy?

hi i am married last may i stopped my pills last june 3. and i went to gynecology for check up and for the ultasound last june 14 and the doctor said there is no babu inmy uterus .so the doctor prescribed primolut nor 5mg so take for 5 days twice a day i finished alredy the 5 days to take..until now my menstruation didnt you think it is possible that i will be pregnant but my ultasound there is no baby.
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
If the ultreasound scan is not showing any baby then you can get a serum beta HCG evaluation done to rule out the pregnancy. If the periods still do not come then other causes of hormonal imbalance and anaemia needs to be ruled out.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor